# SDR IPXA2017101022487

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,394 hours, 8,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AUTONOMOUS POWER SUPPLY INOPERATIVE.  INSTALLED NEW AUTONOMOUS POWER SUPPLY IAW MM 52-73-00, OPS CHECKED GOOD.
